MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AGILITY TIBIAL INSERT SZ 5; AGILITY ANKLE SYSTEM IMPLANT : ANKLE TIBIAL

DEPUY ORTHOPAEDICS INC US AGILITY TIBIAL INSERT SZ 5; AGILITY ANKLE SYSTEM IMPLANT : ANKLE TIBIAL
Model Number 1555-35-000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Adhesion(s) (1695); Cyst(s) (1800); Inflammation (1932); Pain (1994); Numbness (2415); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/30/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2003, the patient underwent a primary left total ankle replacement.Depuy products were implanted along with two unknown manufacturer screws.There were no indicated intra-operative complications.On (b)(6) 2008, the patient underwent a left ankle poly revision/exchange and debridement to address poly wear, cysts, pain, numbness, inflammation, swelling, adhesions, and infection.The patient was treated with oral antibiotics leading up to the revision operation.There were no indicated intra-operative complications.Doi: (b)(6) 2003.Dor: (b)(6) 2008; left ankle.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since 01-jan-2015.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
AGILITY TIBIAL INSERT SZ 5
Common Device Name
AGILITY ANKLE SYSTEM IMPLANT : ANKLE TIBIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11365535
Report Number1818910-2021-03630
Device Sequence Number16419410
Product Code OYK
UDI-Device Identifier10603295058755
UDI-Public10603295058755
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1555-35-000
Device Catalogue Number155535000
Device Lot NumberW34BV1009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILITY POST AUG TALAR SZ 5; AGILITY TIBIAL SHELL SZ 5 LT; UNK MANUFACTURER SCREW; UNK MANUFACTURER SCREW; AGILITY POST AUG TALAR SZ 5; AGILITY TIBIAL SHELL SZ 5 LT; UNK MANUFACTURER SCREW; UNK MANUFACTURER SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR